MAUDE Adverse Event Report: SYNTHES GMBH 1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED; GUIDE

SYNTHES GMBH 1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED; GUIDE
Catalog Number 03.130.225
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part 03.130.225, lot 2l99995: manufacturing site: (b)(4).Release to warehouse date: april 29, 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.A product investigation was completed: the visual inspection of the received device showed that the 1.1 mm drill sleeve component was bent and red color epoxy marking was missing on one side.Additionally, scratches and nicks were observed on the device.No other visual damages were observed on the device.The dimensional inspection was performed near the bent location; the dimensions were conforming.The drawings reflecting the current and manufactured revisions were reviewed.No design issues or discrepancies were identified.The complaint was confirmed for the received device as a component in the device was bent.While no definitive root cause could be determined based on the provided information, it is possible that the device was encountered unintended forces.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The visual inspection of the received device showed that the 1.1 mm drill sleeve component was bent and red color epoxy marking was missing on one side.Additionally, scratches and nicks were observed on the device.No other visual damages were observed on the device.This report is for a drill sleeve.This is report 4 of 4 for (b)(4).

Brand Name
1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED
Common Device Name
GUIDE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11946918
Report Number8030965-2021-04622
Device Sequence Number16408682
Product Code FZX
UDI-Device Identifier07611819690677
UDI-Public(01)07611819690677
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.130.225
Device Lot Number2L99995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2021
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRILL BIT Ø1.1 L56/39 F/CORE HOLE; DRILL BIT Ø1.1 L56/39 F/CORE HOLE; DRILL BIT Ø1.1 L70/39 F/CORE HOLE; SCRDRIVER SHAFT 1.3/1.5 T4 SELF-HOLDING